# SDR SWAA2018121027457

- Difficulty date: December 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 69,152 hours, 41,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Defective
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE HAD OBJECT STICKING OUT FROM UNDER COVER.  R&R SLIDE PER MT.
